ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
Nurofen for
Children 3 Months to 5 years is a pleasant tasting liquid medicine
providing effective pain & fast fever relief for your little one. Since
1999, Australian parents have trusted Nurofen for Children to help
their kids with pain and fever as they grow up. Nurofen for Children
starts providing effective relief from fever in just 15 minutes and
lasts up to 8 hours*. It contains ibuprofen to effectively relieve
common childhood pains such as: • Cold and flu sumptoms • Teething pain & toothaches • Earaches • Sore throats • Headaches • Minor aches, sprains and strains It's
sugar free and colour free, comes in pleasant strawberry and orange
flavours, and each bottle comes with an easy-to-use dosing syringe. *Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11. For
the temporary relief of pain and fever. This medicine may not be right
for you. Read the label before purchase. Follow the directions for use.
Incorrect use could be harmful. If symptoms persist, talk to your health
professional. Suitable For: Children 3 months to 12 years KEY FEATURES • Starts to work on fever in 15 minutes and lasts up to 8 hours "Not for use in babies
under 3 months of age. Do not exceed the recommended dose. Excessive
use can be harmful and increase the risk of heart attack, stroke or
liver damage. If your child's symptoms worsen or persist consult your
doctor. CAUTION "Pharmacy medicine. Keep out of reach of children. IMPORTANT INFORMATION Suitable for children 3 months to 12 years. Read and retain the carton Active Ingredients: Ibuprofen 100mg/5mL oral suspension Contains:
Contains sodium chloride, sodium saccharin and wheat starch.
Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame. 60mL
(maximum daily dose) contains 26.5g maltitol. Products containing
maltitol may have a laxative effect or cause diarrhoea.General Information
• Effective pain relief from cold & flu symptoms
• Sugar-free formulation
• Contains ibuprofenWarnings
Do not use if:
• you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
•
allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
Stop use and see your doctor immediately if you have an allergic
reaction
• you are in the last 3 months of pregnancy
Unless a doctor has told you to, do not use:
• if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications.
• if your child is under 12 months of age
• for more than 3 days at a time
• if you or your child have asthma
• if you are trying to become pregnant or during the first 6 months of pregnancy
• in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are aged 65 years or over"
Use
only if cap seal is intact at first opening. Check the child resistant
cap mechanism is engaged after use by tightening cap until cap clicks
when opening is attempted."Ingredients
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).
USAGE ADVICE
"Read dosage instructions carefully before use.
Age*:
• 3-6 months (average weight 6-8kg), dose: 3-4mL
• 6-12 months (average weight 8-10kg), dose: 4-5mL
• 1-3 years (average weight 10-14kg), dose: 5-7mL
• 3-5 years (average weight 14-18kg), dose: 7-9mL
• 5-7 years (average weight 18-22kg), dose: 9-11mL
• 7-9 years (average weight 22-28kg), dose: 11-14mL
• 9-12 years (average weight 28-40kg), dose: 14-20mL
Repeat dose every 6-8 hours as necessary (max 3 doses in 24 hours).
*Do
not give to babies under 3 months. Seek medical advice before giving to
children under 12 months. Do not exceed the stated dose. For short-term
use only. If your child's symptoms persist for more than 48 hours
consult your doctor. Children should take plenty of fluids. Do not use
if the cap seal is not intact on first opening of the bottle.
Maximum Dose in 24 Hours: Maximum 3 doses."
STORAGE INSTRUCTIONS
Store below 25°C.
-FREE prescription PICK UP & DELIVERY (within 5km where we located) -FREE Webster pack Medication Packing Service -FREE postage over $89 purchase anywhere in Australia. |
SIX STEPS FOR A PURCHASE